# SDR ASAA2015050411626

- Difficulty date: May 4, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,238 hours, 9,367 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC NR 78273000, FMC CDU INTERROGATION,  FOUND MESSAGE: ENGINE NR 1 BOTTOM RT EGT SIGNAL OUT OF RANGE, CODE 77-10851 ECONOMIC FAULT.  MUST BE CORRECTED WITH IN 500 FLT HOURS.  ACFT GROUNDED. ON DEFERRAL.
